# SDR AALA991756

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6516200184
- Condition: Corroded
- Location: Bs 184.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTBOARD LOWER VERTICAL STIFFENER, CORROSION BELOW TANK STUB PLATE.  DRILLED UP AND INSTALLED NEW STIFFENER PER ESO 11697 DATED 11/18/99, SEALED FASTENERS INTERNALLY; LEAK CHECKED.  STIFFENER, OK, TANK CLEAR, CLOSE, LEAK CHECK.  (X)
